MathSciNet Relay Station
MathSciNet bibliographic data
MR573095 12A35
Ferrero, Bruce The cyclotomic ${\bf Z}\sb{2}$-extension of imaginary quadratic fields. Amer. J. Math. 102 (1980), no. 3, 447–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement